2019
Том 71
№ 11

All Issues

Zelenyak T. I.

Articles: 2
Brief Communications (Russian)

Multipoint Boundary Conditions for Differential Operators

Golets B. I., Valitskii Yu. N., Zelenyak T. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 1. - pp. 126-131

We establish differential properties of generalized solutions of multipoint boundary-value problems for ordinary differential equations.

Brief Communications (Ukrainian)

Application of variational methods in the theory of parabolic equations

Zelenyak T. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1284–1287

The basic mathematical principles in the application of variational methods in the theory of parabolic equations are set forth.